# SDR 95ZZZX1092

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N966LA
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1102
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24130015
- Condition: Cracked
- Location: Rud Torque Tube
- Part time: 4,133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER BULKHEADS CRACKED AT TOP OF RUDDER PEDAL TORQUE TUBE OPENING JUST AFT OF MOUNTING BOLT FOR PN 2460004-1 BELLCRANK ASSY.  LT SIDE CRACKED COMPLETELY THROUGH.  RT SIDE ALSO DAMAGED DUE TO BOLT HEAD ON THE BELLCRANK HITTING IT.  FOUND UPPER BULKHEADS, PN 2413001-5 & PN 2413001-8, & LOWER BULKHEADS, PN 2413001-3 & PN 2413001-4, CRACKED AT AFT BOLT HOLE FOR PN 20670011-1 RUDDER TORQUE TUBE BEARING ASSYS.  LT BULKHEADS WERE FOUND IN WORSE CONDITION THAN RT.  ACFT HAS HAD 1 LANDING WHERE NOSE GEAR FOLDED & IS USED FOR FLT TRAINING.  RECOMMEND THOROUGH INSP OF AREA EVERY 100 HRS.  UPPER BULKHEADS NEED TO BE REINFORCED AT TOP EDGE OF OPENING & STRONGER MTNG FOR RUDDER BEARING BLKS NEEDS TO BE DEVELOPED.
